International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 2, Part A

Backward divided difference: Representation of numerical data by a polynomial curve


Author(s): Biswajit Das and Dhritikesh Chakrabarty

Abstract: Due to the necessity of a formula for representing a given set of numerical data on a pair of variables by a suitable polynomial, in interpolation by the approach which consists of the representation of numerical data by a suitable polynomial and then to compute the value of the dependent variable from the polynomial corresponding to any given value of the independent variable, one such formula has been derived from Newton’s divided difference interpolation formula. This paper describes the derivation of the formula with numerical example as its application.

Pages: 01-06 | Views: 936 | Downloads: 45

Download Full Article: Click Here
How to cite this article:
Biswajit Das and Dhritikesh Chakrabarty. Backward divided difference: Representation of numerical data by a polynomial curve. International Journal of Statistics and Applied Mathematics. 2017; 2(2): 01-06.
Call for book chapter
International Journal of Statistics and Applied Mathematics